# SDR AALA2018052219009

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,807 hours, 30,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER DETACHED.  INSTALLED THE SLIDE COVER.  OK FOR SERVICE.
